Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4334
Title: Recurrent points of continuous functions on connected linearly ordered spaces
Authors: Alcaraz, D.
Sanchis, M.
Keywords: linearly ordered spaceperiodic pointrecurrent pointnon-wandering pointcenter of a functiondepth of the center
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: D. Alcaraz and M. Sanchis, "Recurrent points of continuous functions on connected linearly ordered spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1999) suppl., pp. 1-9.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1999) suppl.
Abstract: Let L be a connected linearly ordered topological space and let f be a continuous function from L into itself. if P (f) and R(f) denote the set of periodic points and the set of recurrent points of f respectively, we show that the center of f is $cl_{L}P(f)$ and the depth of the center is at most 2. Furthermore we have $cl_{L}P(f)=cl_{L}R(f)$.
URI: http://hdl.handle.net/10077/4334
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1999) s.

Files in This Item:
File Description SizeFormat
AlcarazSanchisRendMat30s.pdf205.55 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

619
checked on Apr 10, 2019

Download(s)

264
checked on Apr 10, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.